# SDR IXXA9800114

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 742 & 781.5
- Part time: 77,125 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON LOWER KEEL BEAM CAP BETWEEN FUSELAGE STATIONS 742.2 AND 781.5.  REPAIR ACCOMPLISHED CORROSION REMOVAL, FABRICATION AND INSTALLATION TWO REPAIR ANGLES IN ACCORDANCE WITH FAA PER APPROVED DRAWING E78-R02 AND ENGINEERING ORDER 53-DC8-915.
